# SDR CA040708006

- Difficulty date: July 4, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617302
- Part serial: N0226
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, NR 1 HYDRAULIC CAUTION LIGHT ILLUMINATED, CONFIRMED NR 1 HYDRAULIC SYSTEM HAD NO PRESSURE.  FOLLOWED QRH AND MADE NORMAL LANDING.  FOUND QUILL SHAFT FOR PUMP COMPLETELY SHEARED.
